# SDR DALA2014110505944

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 57,157 hours, 25,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON SERVICE CK EMERGENCY LIGHT, RED, LENS MISSING AT SEAT 27D.  REPLACED BROKEN 27D EMERGENCY SEAT RED AISLE LIGHT, OPS NORMAL.
